Previous |  Up |  Next


Title: Spaces with $\sigma$-$n$-linked topologies as special subspaces of separable spaces (English)
Author: Levy, Ronnie
Author: Matveev, Mikhail
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 40
Issue: 3
Year: 1999
Pages: 561-570
Category: math
Summary: We characterize spaces with $\sigma$-$n$-linked bases as specially embedded subspaces of separable spaces, and derive some corollaries, such as the $\bold c$-productivity of the property of having a $\sigma$-linked base. (English)
Keyword: separable
Keyword: c.c.c.
Keyword: $\sigma$-centered base
Keyword: $\sigma$-$n$-linked base
Keyword: $I_n$-em\-bed\-ding
Keyword: $I_{<\omega}$-em\-bed\-ding
Keyword: product
Keyword: Martin's Axiom
Keyword: $C_p$-spaces
MSC: 54B10
MSC: 54C25
MSC: 54D65
MSC: 54D70
idZBL: Zbl 1010.54026
idMR: MR1732480
Date available: 2009-01-08T18:55:14Z
Last updated: 2012-04-30
Stable URL:
Reference: [A] Arhangel'skii A.V.: Topological function spaces.Mathematics and its applications (Soviet Series) 78, Kluwer Academic Publishers Group, Dordrecht, 1992. MR 1144519
Reference: [BvD] Baumgartner J.E., van Douwen E.K.: Strong realcompactness and weakly measurable cardinals Topology Appl..35 (1990), 239-251. MR 1058804
Reference: [BM] Bonanzinga M., Matveev M.V.: Products of star-Lindelöf and related preparation. Zbl 0983.54006
Reference: [B1] Borges C.R.: Extension properties of $K_i$-spaces Questions Answers Gen. Topology.7 (1989), 81-97. MR 1026403
Reference: [B2] Borges C.R.: Extensions of real-valued functions Questions Answers Gen. Topology.14 (1996), 233-243. MR 1403348
Reference: [vDTh] van Douwen E.K.: Simultaneous extension of continuous functions.Thesis, Vrije Univ., Amsterdam (1975): E. K. van Douwen, {Collected Papers}, Ed. by J. van Mill, North Holland, 1994, pp.67-171.
Reference: [vD0] van Douwen E.K.: Simultaneous linear extension of continuous functions Topology Appl..5 (1975), 297-319. MR 0380715
Reference: [vD1] van Douwen E.K.: Density of compactifications.Set-theoretic Topology, G.M. Reed ed., N.Y., 1977, pp.97-110. Zbl 0379.54006, MR 0442887
Reference: [vD2] van Douwen E.K.: The Pixley-Roy topology on spaces of subsets.Set-theoretic Topology, G.M. Reed ed., N.Y., 1977, pp.111-134. Zbl 0372.54006, MR 0440489
Reference: [K] Kuratowski K.: Topology I.Academic Press, New York, 1966. Zbl 0849.01044, MR 0217751
Reference: [LMcD] Levy R., McDowell R.H.: Dense subsets of $\beta X$.Proc. Amer. Math. Soc. 507 (1975), 426-429. Zbl 0313.54025, MR 0370506
Reference: [SW] Steprans J., Watson S.: Cellularity of first countable spaces.Topology Appl. 28 (1988), 141-145. Zbl 0634.54015, MR 0932978
Reference: [T] Tall F.: Normality versus collectionwise normality.Handbook of Set-theoretic Topology, K. Kunen and J. E. Vaughan eds., Elsevier Sci. Pub. B.V., 1984, pp.685-732. Zbl 0552.54011, MR 0776634
Reference: [W] Weiss W.: Versions of Martin's axiom.Handbook of Set-theoretic Topology, K. Kunen and J. E. Vaughan, eds., Elsevier Sci. Pub. B.V., 1984, pp.827-886. Zbl 0571.54005, MR 0776619


Files Size Format View
CommentatMathUnivCarolRetro_40-1999-3_15.pdf 226.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo